MAUDE Adverse Event Report: STRYKER GMBH CANNULATED SCREW, PARTIALLY THREADED ASNIS III 4.0X50MM TL17MM; SCREW, FIXATION, BONE

STRYKER GMBH CANNULATED SCREW, PARTIALLY THREADED ASNIS III 4.0X50MM TL17MM; SCREW, FIXATION, BONE
Model Number 325050S
Medical Device Problem Codes Material Deformation (2976); Migration (4003)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 07/21/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Upon completion of investigation, additional information will be provided in a supplemental report.
 
Event or Problem Description
The customer reported that: "the screw was deformed in the patient's elbow after the osteosynthesis.This was detected during the control scan, i.E.During the operation.Visualization of a part of the screw dismantled and pitted near the patient's ulnar nerve.The screw had to be removed by another approach.Surgical delay of 30 minutes.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
D9 / h3 updated to indicate device was not returned.The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.H3 other text : device disposition is unknown.

Brand Name
CANNULATED SCREW, PARTIALLY THREADED ASNIS III 4.0X50MM TL17MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
MDR Report Key12332891
Report Number0008031020-2021-00366
Device Sequence Number2825460
Product Code HWC
UDI-Device Identifier07613327076226
UDI-Public07613327076226
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K000080
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 10/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/30/2025
Device Model Number325050S
Device Catalogue Number325050S
Device Lot NumberC05534
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/22/2021
Supplement Date Received by Manufacturer09/10/2021
Initial Report FDA Received Date08/17/2021
Supplement Report FDA Received Date10/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;